# SDR ASAA2018122647556

- Difficulty date: December 24, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 33,306 hours, 9,916 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN FUEL QUANTITY INOP (BLANK) PASSING THRU 5000' ON CLIMB - BEGAN WORKING AGAIN ON APPROACH TO LAND. GROUNDED - YES. VERIFIED CURRENT STATUS SHOWED NO FAULTS. CLEANED BUSSING PLUG DUE TO HISTORY. ACCOMPLISHED B737-800 FIM 28-41 TASK 801 AND TASK 813 NO FAULTS NOTED.
